If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Eczema worse

Collapse

About the Author

Collapse

HCMA FORUM ARCHIVE Find out more about HCMA FORUM ARCHIVE
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Eczema worse

    [Eczema worse]

    Author: Amy N. (---.tnt4.seymour.in.da.uu.net)

    Date: 10-06-02 00:23

    My sons had a red spot under his eye for about a week that I just contributed to a bump. (He's very good at getting those especially on his head!) It never bruised, but it did go away. Today when he got up from his nap, it was back. Now the skin in that area looks red and dry. He's has mild eczema on his upper arms (especially during the winter), but never had it on his face or look red and dry like this did. He just had little bumps on his arms that you could feel, but really not see. Has anyone else had this problem? He's on atenolol and it does say something about skin rashes as a possible side effect. I guess a call to the doctor on Monday is in order. It could be something all together different, but we'll let the doctor figure that out.

    Amy N.

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: Eczema worse]

    Author: Dave Johnson (---.lr.anc.net)

    Date: 10-06-02 21:25

    Amy

    I had quite a problem with Eczema around my nose and upper lip after having been on Atenolol for about 4 years. Perscription Lamasil worked for awhile, but it came back. My wife eventually forced me to use an Avon product called 'Banishing Cream' which is actually supposed to be for skin discolorations. It took about three weeks of repeated application but it finally disappeared and hasn't reappeared for almost 6 months now. Maybe it's some wierd thing that just worked for me b/c of my skin, but nothing the doctors perscribed worked (and Lamasil was about $10 per pill even with insurance).

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: Eczema worse]

    Author: Sarah B.-Board Moderator (---.client.attbi.com)

    Date: 10-07-02 15:36

    Make sure your son keeps from touching his face as much as possible. He may have spread the rash that way, too. And see the doctor.

    S
    NOTE: This is a post from the previous forum message board.

Today's Birthdays

Collapse

Working...
X